BibTeX record journals/tpds/FanJL07

download as .bib file

@article{DBLP:journals/tpds/FanJL07,
  author    = {Jianxi Fan and
               Xiaohua Jia and
               Xiaola Lin},
  title     = {Optimal Embeddings of Paths with Various Lengths in Twisted Cubes},
  journal   = {{IEEE} Trans. Parallel Distrib. Syst.},
  volume    = {18},
  number    = {4},
  pages     = {511--521},
  year      = {2007},
  url       = {http://dx.doi.org/10.1109/TPDS.2007.1003},
  doi       = {10.1109/TPDS.2007.1003},
  timestamp = {Fri, 04 Mar 2016 19:56:59 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/tpds/FanJL07},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}